# SDR AALA006082

- Difficulty date: April 23, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 8
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ROW 8 SEAT EMERGENCY LIGHT INOPERATIVE.  REPLACED BULBS AND RECONNECTED WIRES AT ROW 8 EMERGENCY SEAT LIGHT, CHECKS GOOD.  (M)
